Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2017: 1.029
5-year IMPACT FACTOR: 1.147

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 1.588
Source Normalized Impact per Paper (SNIP) 2017: 0.971

Mathematical Citation Quotient (MCQ) 2017: 1.03

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 8, Issue 2

Issues

Symmetric And Nonsymmetric Solutions For a Class of Quasilinear Schrödinger Equations

Uberlandio B. Severo
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2008-0208

Abstract

We use the mountain-pass theorem combined with the principle of symmetric criticality to establish multiplicity of solutions for the class of quasilinear elliptic equations

-Δu + V(z)u - Δ(u2)u = h(u) in ℝN

where N ≥ 4, the potential V : ℝN → ℝ is positive and bounded away from zero and satisfies appropriate periodic and symmetric conditions. The nonlinear term h(u) has subcritical growth and satisfies a condition of the Ambrosetti-Rabinowitz type. Schrödinger equations of this type have been studied as models of several physical phenomena. The nonlinearity here corresponds to the superfluid film equation in plasma physics.

Keywords: Quasilinear Schr¨odinger equation; standing wave solutions; mountain-pass theorem; principle of symmetric criticality

About the article

Received: 2007-10-08

Published Online: 2016-03-10

Published in Print: 2008-05-01


Citation Information: Advanced Nonlinear Studies, Volume 8, Issue 2, Pages 375–389, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2008-0208.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Uberlandio Severo and Edcarlos da Silva
Journal of Mathematical Analysis and Applications, 2014, Volume 412, Number 2, Page 763
[2]
Jianjun Nie, Xian Wu, and Minfang Zhu
Applied Mathematics and Computation, 2013, Volume 225, Page 677
[3]
Jianjun Nie and Xian Wu
Journal of Mathematical Analysis and Applications, 2013, Volume 408, Number 2, Page 713

Comments (0)

Please log in or register to comment.
Log in